and 1 hr. after dose. Can't always abide by the 12 regime. My wbc has gone down dramatically and the only interaction is a slight rash. Hope there will not be any other interaction; am being watched carefully by my doctor.
I don't much about tasigna but the fact you said your wbc dropped significantly worries me a lot. I have had family members who winded up needing blood tranfussions because of this problem one was my dad do to interferon (that was really bad it got so low they couldnt get it back up ruined his whole immune system never recovered} the other was my father in law when a dr prescribed zoloft with his comidin which are not compatible I'm not trying to scare you more than you probably already are just please be very careful don't let it drop to much and make sure another med isn't reacting with the tasigna maybe there is another med you can take instead I hope you feel better soon you will be in my thought please let me know how you are ill be praying for your good health good luck take care litlmommag-
- Tasigna Information for Consumers
- Tasigna Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tasigna (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2011 • 2 answers
Posted 28 Oct 2011 • 2 answers
Posted 18 Apr 2014 • 1 answer
Posted 20 Jun 2015 • 1 answer
Posted 30 May 2016 • 0 answers